# SDR CHIA202508149804

- Difficulty date: August 14, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N246CH
- Make and model: Boeing 234
- Aircraft serial: MJ017
- Aircraft time: 22,405 hours
- System (JASC): 7600 · Engine Controls
- Part: Switch
- Part number: C34C20099
- Part serial: 3174
- Condition: Failed
- Location: Collective
- Part time: 6,153 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE BEEP SWITCH ON THE LT COLLECTIVE BECAME INTERMITTENTLY UNRESPONSIVE IN FLIGHT, RESULTING IN PILOTS INITIATING ENGINE BEEP FAILURE/FREEZE EMERGENCY PROCEDURES AND RETURNING TO BASE FOR AN UNSCHEDULED LANDING.  SUBSEQUENT INSPECTION DETERMINED THE LT COLLECTIVE BEEP SWITCH WAS INTERMITTENTLY FAILING TO PROVIDE INPUT TO ENGINE CONTROL SYSTEM DUE TO A FAULTY SWITCH.  THE LT COLLECTIVE THRUST STICK ASSEMBLY WAS REMOVED AS UNSERVICEABLE AND REPLACED WITH SERVICEABLE ASSEMBLY.  AIRCRAFT WAS RETURNED TO SERVICE.
